# SDR MZZA96155

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, 1 INCH LONG CRACK WAS FOUND ON LEFT SIDE VENTRAL STAIRWALL TORQUE BOX LIGHTENING HOLE CUTOUT AT BS 1218.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM 51-40-2 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809714 (SEQ 02156).  (M)
